# SDR AALA202505098827

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 33,987 hours, 13,975 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER STARTING ENGINE NUMBER 1, AGAIN REPEAT ISSUE WITH THE FIRE WARNING LIGHT CAME ON AND WILL NOT GO OUT WHEN PRESSED AND AIR COND MASTER CAUTION LIGHT IS ON AND WILL NOT EXTINGUISH AS WELL.  REMOVE AND REPLACED SUPPLY FAN M1322 (AALA202505088827), OPERTIONAL TEST GOOD, PER FIM 21-27-00. REMOVE AND REPLACED ENGINE AND APU CONTROL PANEL (AALA202505097073), PER AMM 26-00-01. ACCOMPLISHED AMM TEST 26-10-00, 26-22-00 AND INSTALLATION TEST, PER AMM 26-00-01; ALL TEST OK. ALSO CHECKED FIRE WARNING SYSTEM ON ENGINE RUN-UP, TEST OK PER AMM 26-10-00 AND 71-00-00.
